# SDR UIEA2019062524557

- Difficulty date: June 22, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 74,985 hours, 14,829 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Bleed System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLT AT FL 360, 2 HOURS INTO FLT, EICAS MESSAGE FOR LEFT BLEED ISOLATION VALVE, AND VALVE LIGHT IN SWITCH ILLUMINATED. ACCOMPLISHED BITE TEST OF AIR SUPPLY MODULE.  RESET SYSTEM. PERFORMED OPERATIONAL CHECK OF BLEED SYSTEM. NO DISCREPANCIES NOTED IAW AMM 36-23-00.
